# SDR SIMA201113005

- Difficulty date: May 6, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 28,473 hours, 26,745 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3631001005
- Part serial: 1253A
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3310 THE CREW REPORTED THAT DURING APPROACH RECEIVED A FLAP FAIL MESSAGE ON EICAS, THE FLAPS ARE WERE INOPERABLE.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLAP CONTROL UNIT IAW EMB 145 27-53-02 AMM.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
